advertisement
Question
Posted by: P | 2006/04/14

Lower abdominal pain with thick yellowish disharge

Have been having this faint pain in lower abdoman for about 4 days but over last day or so it has become severe. Notice that my discharge is getting heavier as day progress. Also very painful after bowel movement with pain staying in rectal area, lower back. Have history of endometrioses.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear P
I think you have a pelvic infection - please let your doctor check and put you onto antibiotics.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement